# SDR ANCF2015020601

- Difficulty date: February 6, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N647AV
- Make and model: Airbus A319-115
- Aircraft serial: 3647
- Aircraft time: 2,349,094 hours, 9,994 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF ON RNWY 02 SKIPS DUE TO BRAKES SYS 2 FAULT ANNUNCIATION.  THE RTO MANEUVER  AT ABOUT 80 KNOTS.  THIS ITEM IS DEFERRED TO DMI 667 MEL 32-42-03-2-A CAT C.  MX PROCEDURE MEL WAS PERFORMED BSCU SYS 2 DEACTIVATION.  IAW TASK 32-42-00-810-862 FAILURE OF THE BSCU SYS 2 IDENTIFIED BY THE CFDIU THE CFDS MENU PAGE, GET ACCESS TO THE AVIONICS STATUS PAGE, NO BSCU.  MX MSG WAS FOUND & THE BSCU TEST WAS PERFORMED, TESTED OK.
